Header menu link for other important links
Spectral statistics for anderson models with sporadic potentials
W. Kirsch,
Published in European Mathematical Society Publishing House
Volume: 10
Issue: 2
Pages: 581 - 597
In this paper we consider Anderson models with a large number of sites with zero interaction. For such models we study the spectral statistics in the region of complete localization. We show that Poisson statistics holds for such energies, by proving the Minami estimate. © European Mathematical Society.
About the journal
JournalJournal of Spectral Theory
PublisherEuropean Mathematical Society Publishing House